# SDR DALA2025040802714

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0898624) WEAR MARKS IN RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT INBD SIDE BETWEEN RIB 17 AND RIB 18. MATERIAL REMOVED .004" MAX ALLOWABLE .050" FOUND TO BE WITHIN LIMITS IAW B737 SRM 57-20-01-1A AND REPAIRED AREA IAW B737 SRM 57- 20-01-2R-1- ASSET#SA000000003545 AND ASSET # 0019026 .TREATED AND PRIMED AREA IAW B737 SRM 51-20-01.
